# SDR DHL2005801006

- Difficulty date: April 21, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEAR DOOR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION WENT OUT AFTER APPROX 2 MINUTES INTERMITTENT AFTER THAT UNTIL UPLATCH CHECK WHEN IT REMAINED OFF.  INSPECTED RT GEAR DOOR SWITCH FOUND DEUTCHE PLUG NOT LATCHED, CLEANED AND RESECURED PLUG PERFORMED DOOR SYSTEM OPS CHECK.  NO DEFECTS NOTED ON GROUND PER 32-30-0 DC8MM.
